Some doctors give it as 2 doses 24 hours apart, some go 48 hours and some 72. You say thrush, but, is it possible it is a yeast infection in the vaginal area, as opposed to thrush which occurs in the mouth, throat and esophagus. You could also have Bacterial Vaginosis, which has many of the same symptoms as a yeast infection, or you may have an allergic reaction to the latex in condoms. They do make them with vinyl for those who have a latex allergy. Being not lubricated and being sexually active can increase the risk for yeast. If you can go see the doctor to check these symptoms out, it will probably get you better quicker.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 2 answers
Warfarin- just finished dose ofamoxafloxacin, have yeast infection, can I take Diflucan or Monistat?
Posted 9 Apr 2011 • 1 answer
Posted 26 Apr 2011 • 2 answers
Posted 29 Apr 2012 • 8 answers
Posted 4 Aug 2013 • 1 answer